# SDR HEEA0010598

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 7611123
- Condition: Malfunction
- Location: Pitch Slice
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH SLICE AMPLIFIER KICKING.
